| Model Number |
72404237 |
| Medical Device Problem Codes |
Inflation Problem (1310); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Urinary Incontinence (4572); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced difficulty inflating the device.The patient stated that since beginning to cycle the device, it would only inflate a small amount, and the erection was very small.The physician recommended continued cycling; however, after further evaluation, replacement surgery was recommended.Several days later, the device was explanted and replaced.No additional information was provided.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100746751.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #:.(b)(4).